×

zbMATH — the first resource for mathematics

A switching regression method using inequality conditions. (English) Zbl 0428.62084

MSC:
62P20 Applications of statistics to economics
62J05 Linear regression; mixed models
65C05 Monte Carlo methods
90C52 Methods of reduced gradient type
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dennis, J.E.; MorĂ©, J.J., Quasi-Newton methods, motivation and theory, SIAM review, 19, 46-89, (1977) · Zbl 0356.65041
[2] Fair, R.C.; Jaffee, D.M., Methods of estimation for markets in disequilibrium, Econometrica, 40, 497-514, (1972)
[3] Fair, R.C.; Kelejian, H.H., Methods of estimation for markets in disequilibrium: A further study, Econometrica, 42, 177-190, (1974) · Zbl 0284.90011
[4] Gallant, A.R.; Fuller, W.A., Fitting segmented polynomial regression models whose join points have to be estimated, Journal of the American statistical association, 68, 144-147, (1973) · Zbl 0277.62047
[5] Goldfeld, S.M.; Quandt, R.E., Nonlinear methods in econometrics, (1972), North-Holland Amsterdam · Zbl 0231.62114
[6] Goldfeld, S.M.; Quandt, R.E., The estimation of structural shifts by switching regressions, Annals of economic and social measurement, 2, no. 4, 475-485, (1973)
[7] Goldfeld, S.M.; Quandt, R.E., Techniques for estimating switching regressions, (), 3-35
[8] Goldfeld, S.M.; Quandt, R.E.; Trotter, H.F., Maximization by quadratic Hill-climbing, Econometrica, 34, 541-551, (1966) · Zbl 0145.40901
[9] Hartley, M.J., The estimation of markets in disequilibrium: the fixed supply case, International economic review, 17, 687-699, (1976)
[10] Maddala, G.S.; Nelson, F.D., Maximum likelihood methods for models of markets in disequilibrium, Econometrica, 42, 1013-1030, (1974) · Zbl 0295.62098
[11] Quandt, R.E., Test of the equilibrium vs. disequilibrium hypotheses, International economic review, 19, 435-452, (1978) · Zbl 0391.90012
[12] Tishler, A.; Zang, I., A new maximum likelihood method for piecewise regression, (), revised July (1979)
[13] Zang, I., A new arc algorithm for unconstrained optimization, Mathematical programming, 15, 36-52, (1978) · Zbl 0392.90076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.